# SDR MAS2008F00085

- Difficulty date: September 13, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR OUTER HANDLE CAUTION MESSAGE IN FLIGHT.  MX ADJUSTED SENSOR AND RESET SYSTEM OPS CHECKED GOOD.  (K)
